Has anyone had any issues with Avastin? I have been very unstable on my feet and wondered if it was Avastin (I've had 3 sessions) or something else! (i'ts not too much vino either ha-ha), any ideas, my teal comrades. xxx
The issues I have with Avastin (I'm on this until March) is stomach cramps, headaches, runny nose, aching joints and I'm very tired. Speak to your CNS nurse about your side effects. Love Michelle x
Hi Beaniejan, I had Avastin but I may have had a few wobbles but nothing major. I did get aches in my feet and knees and of course the nosey problems that everyone gets. Make sure you have a rest every day and perhaps get your bp checked just in case it has gone up a little. They probably check it anyhow when they are doing your obs before treatment.
Thanks Suzuki. I do have the nose problem, and a few aches in the knee joints, but put them down to my age!! my bp is a little high, so perhaps that is the problem, I am having an electrocardiogram on Thursday, so hopefully that will rule heart problems out, I get my next Avastin next week, so might ask the nurse about it, (if I can get my best Spanish across to her.) xxx
I had aching shoulders and neck. Nose issues and felt incredibly tired the more treatments I had.
Hi beanie jean
I think you could be right- I went through a phase of being very unstable just after I started Avastin ( and finished chemo). My family thought it was hilarious , we would go out for walks and I would inevitably fall over at some point. I ended up with scabs on my knees like a two year old. Gradually it has eased and I'm now fairly upright and still walking...best of luck! Lxx
Thanks Lyndy. perhaps I should start wearing knee pads under my trousers until I too can keep upright !!xxx
I'm sorry I dont have any knowledge on Avasin. I do hope you get some relief soon, It's a pity it wasn't the vino as it would wear off.
Ha ha Damelza, maybe I should take to the vino then I would know what was causing my unsteadyness. Thanks xxx
Hi Beanie Jean, all sounds familiar to me too...add in nail problems and mouth ulcers for me. But I had Avastin with Carboplatin & Taxol. However, Carbo + Taxol only when first diagnosed and didn't get the blood pressure, nose bleeds, nail splitting and mouth ulcer problems which I experienced with the 'dose-dense regime' combo of the three together.
As always, good luck, take care and keep having fun whenever you can!
Hi Beaniejan- I finished my 6 cycles of Carbo/Taxol and now I am very wobbly. I have a hard time walking a straight line. I believe its from the neuropathy in my feet. It got worse after I finished my treatments. did you have Carob/Taxol? Wearing a very hard heeled walking shoe has helped incredibly. Lightweight shoes make me very worse off especially with the foot pain.
chemo was gemcitabina and carbo and Avastin, carbo had to be stopped because of a drop in blood pressure, then after my 6 sessions I am now on Avastin every 3 weeks xx
be bald for another year . Have any of you had hair growth while on Avastin ? Juliet
received when she was 21. At any rate beware of the Avastin, hope others have not had this same experience....
and my ca125 has gone up in the last few weeks, was 17, 24,32 and now 38 I'm on avastin every 3 weeks...
Start a Community